# SDR SWAA2021022345692

- Difficulty date: January 30, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 74,514 hours, 43,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED / ACCOMPLISHED PERMANENT REPAIR AT FLIGHT DECK FLOOR IAW EA # 1-A53-33179 REV 1.
